Advertisement

 

 

Immune reconstitution inflammatory syndrome in an HIV-infected patient using subcutaneous silicone fillers.

Immune reconstitution inflammatory syndrome in an HIV-infected patient using subcutaneous silicone fillers.
Author Information (click to view)

Álvarez H, Mariño A, García-Rodríguez JF, Vilas-Sueiro A, Valcarce N, Llibre JM,


Álvarez H, Mariño A, García-Rodríguez JF, Vilas-Sueiro A, Valcarce N, Llibre JM, (click to view)

Álvarez H, Mariño A, García-Rodríguez JF, Vilas-Sueiro A, Valcarce N, Llibre JM,

Advertisement
Share on FacebookTweet about this on TwitterShare on LinkedIn

AIDS (London, England) 2016 8 17()

Abstract

The immune reconstitution inflammatory syndrome (IRIS) remains a concern in severely immunosuppressed HIV-infected patients after starting antiretroviral therapy.We present an HIV-infected transgender woman with subcutaneous silicone fillers, who simultaneously developed tuberculosis-associated and silicone-related IRIS.We propose a possible connection between IRIS and the autoimmune/inflammatory syndrome induced by adjuvants (ASIA).

Submit a Comment

Your email address will not be published. Required fields are marked *

three × one =

[ HIDE/SHOW ]